# SDR ASAA2020032332511

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 24,635 hours, 7,857 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2237
- Condition: Failed
- Location: Te Flap
- Part time: 24,630 hours, 7,852 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED FLAPS 1 THE FLAP INDICATOR SHOWED SYMETRICAL FLAP INDICIATION JUST BELOW FLAP 1 INDICATION WHEN SELECTING FLAPS 5 NO MOVEMENT OF FLAPS INDICATOR ACCOMPLISHED TRAILING EDGE FLAP DISAGREE CHECKLIST LANDED FLAPS 15. GROUNDED - YES. EMERGENCY DECLARED. PERFORMED FLAP SLAT ELECTRONIC BITE PROCEDURE FOUND MTX MSG NUMBER 27-52260 FOR TE FLAP SNSR R, DUE TO AC HISTORY PERFORMED PER B737-900 FIM 27-51 TASK 820 ALL PROCEDURES PASSED WITH NO DEFECTS FOUND AT THIS TIME CONSULTED W/ TECH SERVICES AND CONFIRMED FOR TE SENSOR CHANGE. R AND R RIGHT FLAP POSITION TRANSMITTER REF B737-900 AMM 27-58-01/401 TEST CHECKED GOOD.
